On the operator of the linearized steady-state navier-stokes problem

Research output: Contribution to journalArticlepeer-review

Abstract

An explicit expression is obtained for the operator solving the Stokes problem in terms of operators solving the Dirichlet problems for the Poisson and Laplace equations. With the help of this expression a theorem is proved on a sharp estimate of the remainder in the asymptotics of the eigenvalues of the Stokes operator.

Original languageEnglish
Pages (from-to)1-16
Number of pages16
JournalMathematics of the USSR - Sbornik
Volume53
Issue number1
DOIs
StatePublished - 28 Feb 1986
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics (all)

Fingerprint

Dive into the research topics of 'On the operator of the linearized steady-state navier-stokes problem'. Together they form a unique fingerprint.

Cite this